MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: (b)(6).
 
Event or Problem Description
It was reported that the balloon ruptured.A 6.0 x 150mm, 90cm ranger paclitaxel-coated pta balloon catheter was selected for a patient procedure in the right superficial femoral artery.The patient had peripheral artery disease.The lesion was severely tortuous, 99% stenosed, and moderately calcified.During the procedure, inside of the patient, the balloon ruptured at 10atm during the first inflation.The shape of the rupture was a pinhole.The device was removed without any problems.The patient was in good condition after the procedure.No patient complications were reported.The procedure was completed with a different device.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12408917
Report Number2134265-2021-10941
Device Sequence Number17188914
Product Code ONU
UDI-Device Identifier08714729976196
UDI-Public08714729976196
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2021
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number01468H20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1